Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kurt Strebel
Title: Quadratic differentials
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge · Band 5, Springer-Verlag, Berlin, 1984, xii + 184 pp., $38.00. ISBN 3-5401-3035-7.

References [Enhancements On Off] (What's this?)

  • 1. William Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Mathematics, vol. 820, Springer, Berlin, 1980. MR 590044
  • 2. L. Ahlfors, On quasiconformal mappings and Teichmüller's theorem, J. Analyse Math. 4 (1954), 1-58. MR 64875
  • 3. L. Bers, Quasiconformal mappings and Teichmüller's theorem, Analytic Functions, Princeton Univ. Press, Princeton, 1960, pp. 89-119. MR 114898
  • 4. L. Bers, An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math. 141 (1978), 73-97. MR 477161
  • 5. Travaux de Thurston sur les surfaces, Astérisque, vol. 66, Société Mathématique de France, Paris, 1979 (French). Séminaire Orsay; With an English summary. MR 568308

Review Information:

Reviewer: Howard Masur
Journal: Bull. Amer. Math. Soc. 12 (1985), 265-267
DOI: https://doi.org/10.1090/S0273-0979-1985-15372-8
American Mathematical Society